Inventiones mathematicae

, Volume 167, Issue 3, pp 455–513

On the 4-rank of class groups of quadratic number fields

Authors

    • Mathématique, Bât. 425Univ. Paris–Sud
    • Mathematisches InstitutHeinrich-Heine-Universität
Article

DOI: 10.1007/s00222-006-0021-2

Cite this article as:
Fouvry, É. & Klüners, J. Invent. math. (2007) 167: 455. doi:10.1007/s00222-006-0021-2

Abstract

We prove that the 4-rank of class groups of quadratic number fields behaves as predicted in an extension due to Gerth of the Cohen–Lenstra heuristics.

Copyright information

© Springer-Verlag 2006